# SDR 2007UALA03640

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 38,757 hours, 10,723 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT BURNT OIL ODOR BEGAN ABOUT 1.5 HRS INTO FLIGHT.  NOTICED ON FLIGHT DECK & IN CABIN.   10-11-07   CREW ELECTED TO TURN OFF LEFT PACK AND AIR QUALITY THEN IMPROVED SUBSTANTIALLY. COMPLETED A PACK BURN.  THEN RAN ENG NR 1 FOR 2 HOURS, WHICH REMOVED ODOR,  REPLACED TRIM AIR MODULATING VALVE AND CABIN FILTERS.
